# SDR WX0A071443

- Difficulty date: December 16, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N881GA
- Make and model: Doug MD 83
- Aircraft serial: 49708
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NZ
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID PIT - DRILL START AT WATER DRAIN HOLE FWD OF STA 655.  FABRICATED REPAIR STRAP AND INSTALLED.
